Flares while on Remicade??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Kelsie
Regular Member


Date Joined Jan 2008
Total Posts : 60
   Posted 1/18/2008 9:52 PM (GMT -6)   
I have a teenager with UC that is on Remicade (last infusion just 2 weeks ago) and appears to be possibly starting to flare.  Bad pain, and mild (so far) stool issues.  We have stool studies to do.  I am just wondering of those of you that have been on Remicade if you flared, how badly and how long did they last.  Also, what got them under control.  I am very nervous as this is pretty much the end of the medication road.  It has worked a miracle up until now but it has only been 5 months!
 
Thanks!
 
Kelsie

Mike_in_Georgia
Regular Member


Date Joined Feb 2007
Total Posts : 159
   Posted 1/18/2008 10:41 PM (GMT -6)   

Kelsie,

I've been on Remicade for about a year now. I've only had minor problems towards the end of my treatment period. Remicade has been wonderful to me. When is the next treatment?


Mike
 
meds: UC diagnosed 1990; Remicade - 1 year, Canasa suppositories as needed, vitamins and other supplements
 
Severe reaction to 6MP; Severe nausea and steady unwanted weight loss on Asacol

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 25, 2018 12:42 PM (GMT -6)
There are a total of 3,006,483 posts in 329,343 threads.
View Active Threads


Who's Online
This forum has 161835 registered members. Please welcome our newest member, scattycatty.
344 Guest(s), 14 Registered Member(s) are currently online.  Details
notsosicklygirl, 81GyGuy, GoBucks, sandyfeet, kabog121, island time, Anitas, 1000Daisies, prop70, 61Impala, Alxander, straydog, (Seashell), WV Mike